Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
122 Doctors are Online

Suffering from typhoid, stomach infection. Taking injection through small glucose bottles. Had intercourse. Problem?

i am suffering from typhoid from last two days, actually it is caused due to water and the infection is in my stomach. i am under treatment and taking 6 injections through small glucose bottles.
yesterday i had intercourse with my husband , i just want to know was it save, and what to due next to see that he should not get infected.
Please guide.
Asked On : Tue, 8 Oct 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2013
Hello
thanks for your query.
Typhoid is not at all transmitted due to sexual intercourse.
please do not worry at all.
It is quite safe to have intercourse while you are being treated for typhoid.
Typhoid is transmitted through feco oral route, that is, through contaminated food and water, and in no other way.
Keep your utensils separate in the kitchen, also your toilet linen, till you are completely treated
All the best
Answered: Tue, 8 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor